# SDR EIA2007083

- Difficulty date: April 7, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 101,270 hours, 23,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND AT STA 810, WL 91 BETWEEN S45R AND S46R.  CORROSION REMOVED AS PER SRM 51-10-01 FOUND OUT OF LIMITS PER SRM 53-30-01.  CARRIED OUT REPAIRS PER N482EV-07-003(BOEING 1-307245973)
